# SDR GXP2003F00001

- Difficulty date: April 24, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N618GA
- Make and model: Amd FALCOND
- Aircraft serial: 211
- Engine: Ge CF700*
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED BACK TO JVY (IN) AFTER TAKEOFF DUE TO PRESSURIZATION, INOPERATIVE.  AIRCRAFT DOWN DUE TO PARTS ON ORDER.
